Back
Return
Biography
Magdi Mahmoud

Prof. Magdi Mahmoud

King Fahd University of Petroleum and Minerals, Saudi Arabia


Email: msmahmoud@kfupm.edu.sa


Qualifications
1974  Ph.D., Cairo University, Egypt

1972  M. Sc., Cairo University, Egypt

1968  B.Sc., Cairo University, Egypt


Publications (Selected)

  1. M. M. Sabry and Magdi S. Mahmoud, “Modeling of Human Accident Intervention and Accident Rate Prediction using Fuzzy Techniques", Journal of Systems Analysis and Modeling Simulation, Vol. 42, No. 12, December 2002, pp. 1783-1805.
  2. Magdi S. Mahmoud, and Abdulla Ismail, “Control of Electric Power Systems”, International Journal of Systems Analysis and Modeling Simulation, Vol. 43. No. 12, December 2003, pp. 1639-1673.
  3. Magdi S. Mahmoud, A. S Boujarwah and A K Ali, “Artificial Intelligence in Systems Engineering: Concepts, Methodologies and Applications”, Journal of Systems Analysis and Modeling Simulation, Vol. 43. No. 12, December 2003, pp. 1674-1699.
  4. Magdi S. Mahmoud, and A. A. Bahnasawi, "On the Control of Discrete-Time Systems with Multiple-Time-Scale Systems”, Journal of Systems Analysis and Modeling Simulation, Vol. 32, No. 1, January 1998, pp. 149-163.
  5. Magdi S. Mahmoud, "Bounds of Robustness for Singularly-Perturbed Feedback Systems", IMA J. Mathematical Control and Information, Vol. 15, No. 1, March 1998, pp. 63-72.
  6. Magdi S. Mahmoud, and M. Zribi, "A Robust Passivity-Based Control Scheme for Robot Arm Control", Kuwait Journal of Science and Engineering, Vol. 26, No. 2, December 1999, pp. 255-269.
  7. H. Singh and Magdi S. Mahmoud, “Stackelberg Strategies for Singularly-Perturbed Linear Quadratic Problems in Discrete-Time Systems”, Journal of Systems Analysis and Modeling Simulation, Vol. 39, No. 5, January 2001, pp. 479-492.
  8. H. Singh and Magdi S. Mahmoud, “Robust Stability of Discrete Singularly- Perturbed Feedback Systems”, Journal of Systems Analysis and Modeling Simulation, Vol. 40, No. 1, February 2001, pp. 1-14.
  9. Magdi S. Mahmoud and P. Shi, "Optimal Guaranteed Cost Filtering for Markovian Jump Discrete-Time Systems”, Mathematical Problems in Engineering, Vol. 12, No. 1, January 2004, pp. 33-48.
  10. Magdi S. Mahmoud, P. Shi and Abdulla Ismail, “Control of Interconnected Systems Jumping Systems: a Hoo Approach”, Asian Journal of Control, Vol. 6, No. 1, March 2004, pp. 1-8.
  11. A. H. Tahoun, A. A. AbouElsoud, Magdi S. Mahmoud, M. F. Hassan and M. M. Fahmy, “An Approach for Robust SISO Adaptive Control”, Mediterranean Journal of Measurements and Control, Vol. 2, No. 4, October 2006, pp. 186-193.

Profile Details

Null